PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of jrsocmedLink to Publisher's site
 
J R Soc Med. 1990 April; 83(4): 271–272.
PMCID: PMC1292620

Enalapril-related cholestatic jaundice.

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (540K), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.
 
 

Images in this article

Click on the image to see a larger version.

Selected References

These references are in PubMed. This may not be the complete list of references from this article.
  • Jaffe IA. Adverse effects profile of sulfhydryl compounds in man. Am J Med. 1986 Mar;80(3):471–476. [PubMed]
  • Mikloweit P, Bienmüller H. Medikamentös induzierte intrahepatische Cholestase durch Flecainidacetat und Enalapril. Internist (Berl) 1987 Mar;28(3):193–195. [PubMed]
  • Lunel F, Grippon P, Cadranel JF, Victor N, Opolon P. Hépatite aiguë après la prise de maléate d'énalapril (Rénitec). Gastroenterol Clin Biol. 1987 Feb;11(2):174–175. [PubMed]
  • Rahmat J, Gelfand RL, Gelfand MC, Winchester JF, Schreiner GE, Zimmerman HJ. Captopril-associated cholestatic jaundice. Ann Intern Med. 1985 Jan;102(1):56–58. [PubMed]
  • Adriansson M, Björnsson S. Behandling med enalapril orsakade leukopeni med sepsis och leverpåverkan. Lakartidningen. 1987 Apr 8;84(15):1270–1270. [PubMed]

Articles from Journal of the Royal Society of Medicine are provided here courtesy of Royal Society of Medicine Press